# SDR UPS05844249

- Difficulty date: March 19, 2005
- Submitted: April 13, 2005
- Operation: Air carrier
- Aircraft: N819UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46019
- Aircraft time: 71,603 hours, 27,023 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C2, LEFT L/E UPPER RIB CRACKED .5 INCH LONG AT STA 811.  REPAIRED LT L/E UPPER RIB IAW DC-8 SRM 57-2-0 FIG 2 AND SRM 51-1 20D.
